# SDR SIMA20150616002

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,984 hours, 21,230 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  NOSE WHEEL LANDING GEAR LEVER UP.   ADJUSTED THE GAP OF SENSOR PX22 IAW MM 32-61-05.  OPS CHECKED GOOD.
